# SDR 2024F00190

- Difficulty date: July 13, 2024
- Submitted: August 15, 2024
- Operation: General aviation
- Aircraft: XAAMC
- Make and model: Boeing 737-8
- Aircraft serial: 36704
- Aircraft time: 40,629 hours, 15,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Thermal Switch
- Part number: 5727571
- Part serial: 13993
- Condition: Degraded
- Part time: 35,403 hours, 13,657 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT RH COMES ON
